I had sex 3 weeks ago at 1am and the condom broke right before ejaculation. I took Plan B One Step at about 11am when I woke up. I went to the doctor the next day and found out I had strep throat. I was prescribed medicines and antibiotics a few days later that I began taking. Could the antibiotics have made the Plan B One Step ineffective, even days later? I've been showing really no symptoms of pregnancy besides a little breast tenderness. I'm hoping that along with my appetite increasing is due to my period starting. I still has not come yet and it has me a little worried. Any suggestions?
8 Oct 2012
It is a possibility. Plan B is not always effective and the antibiotics could have affected it too. Plan b can give you pregnancy type symptoms though and it can also delay your period. Best thing for you to do is to do a home pregnancy test. If your period is due, it should pick up if you are pregnant. If it is negative, wait a week or so and do another. If it is negative also then it is likely just Plan b throwing you off schedule. Breast tenderness is often an early sign of pregancy but it could also be a sign of approaching cycle too. If you ARE determined to be pregnant by the tests, dont worry, Plan b wont affect the babe.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I went to doctor for recheck of my lungs after the pneumonia. I was extremely tired and had a suspicion I had Strep. She prescribed Amoxicillin. I do ...
0 answers • 22 Apr 2011
I was treated 2 weeks ago for strep with amoxicillian,slowly got better and now its back? Maybe super strep?
1 answer • 27 Feb 2013
I knew I wasn't ovulating and I had unprotected sex on the 14th, then I took plan b on the 15th but only ten hours later right now it is the ...
1 answer • 19 Jul 2013
I had sex on birthcontrol and used a condom but it broke as he was cumming. The next day I took Plan b and my doctor said I should be fine. Then ...
1 answer • 23 Aug 2013